Advertisement

Are there any risks in using Optivar?

The major risk when using Optivar is developing an allergic reaction. If you use the medication as prescribed, there are few side effects. If you do not experience improvement within a few days, you should speak to your doctor. Also, contact lenses should not be reinserted for at least 10 minutes after using Optivar.

Continue Learning about Nasal Agent

Are tetrahydrozoline eye drops safe for people of all ages?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Tetrahydrozoline is considered safe. But always check with your health-care provider. Tetrahydrozoli...
More Answers
Can decongestants relieve allergy symptoms?
Retreat Doctors’ Hospital - HCA VirginiaRetreat Doctors’ Hospital - HCA Virginia
Over-the-counter decongestants may be helpful in treating the stuffy noses that often go along with ...
More Answers
What medications interact with antihistamine nasal sprays?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking thalidomide, orphenadrine, or an anticholinergic drug, olopatadine can lead to sid...
More Answers
What is a decongestant?
Donna Hill Howes, RNDonna Hill Howes, RN
Decongestants are available as pills, nasal sprays, or drops. They are meant for short-term use only...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.